# SDR ASAA2016111418681

- Difficulty date: November 14, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 11,881 hours, 3,852 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ARMED. ACFT GROUNDED. PERFORMED FIM TASK 22-31 TASK 805 FOR MESSAGE 22-31502, AUTOTHROTTLE BITE NORMAL WITHOUT CURRENT FAULTS. A/T SERVO MOTOR TEST PASSED WITHOUT FAULTS.
